Equate Children's Pain and Fever, Acetaminophen 160 mg per 5 mL, Cherry Flavor, 8 Fluid Ounce

Equate Children's Pain and Fever, Acetaminophen 160 mg per 5 mL, Cherry Flavor, 8 Fluid Ounce
2 photos
Brand: Equate
(1)
2 stores
1 Products

Product Details

Compare to the active ingredient of Children’s Tylenol Oral Suspension. Children’s Pain and Fever Acetaminophen 160 mg per 5 mL is a cherry flavored liquid pain reliever and fever reducer that provides fast, effective relief of children’s pain and fever. It helps to temporarily reduce fever and relieve minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache. A kid-friendly cherry flavored pain relief medicine for children ages 2 to 11 years. This product is free of parabens, dyes, alcohol, aspirin, ibuprofen and gluten. Contains no high fructose corn syrup. Dosage cup included.

Active Ingredient: Children's Pain and Fever contains the active ingredient acetaminophen 160 mg per 5 mL, a pain reliever/fever reducer, which compares to the active ingredient of Children's Tylenol Oral Suspension Dye-Free: Children's Pain and Fever is an oral suspension liquid in a child-friendly, dye-free cherry flavor for fast, effective relief of children's pain and fever with no high fructose corn syrup. Also free of parabens, alcohol, aspirin, ibuprofen and gluten Pain Reliever and Fever Reducer: This product temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache Made for Children: Children's Pain and Fever is formulated for children ages 2 to 11 years Child-Resistant Safety Cap: Features a child-resistant safety cap designed to protect your little ones. Dosage cup included

Shop Now

Compare Buying Options

Last Updated: 2025-06-03 11:15:44

Search
Amazon Amazon

$7.24
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number -
Color Red
Weight -
Height -
Depth -

Additional Product Information

Product Id 2310552
User Reviews and Ratings
3 (1 ratings)
3 out of 5 stars
UPC 194346441129

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Children's Pain and Fever, Acetaminophen 160 mg per 5 mL, Cherry Flavor, 8 Fluid Ounce
Price:
$7.24 Visit walmart

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!